# SDR YENA2025042900445

- Difficulty date: April 26, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 80,672 hours, 30,262 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND OPEN HOLE B FR16LH LOC DOUBLE JOGGLE AREA, CRACK DIRECTION 9 OCLOCK (VIEW OUTSIDE SKIN) CRACK DEPTH 0.100 INCH; PERFORMED PERMANENT REPAIR ON HOLE B LOC FR16LH LOC DOUBLE JOGGLE AREA DIRECTION 9 OCLOCK IAW A320 SRM 53-11-12-300-012, FIGURE 013 FLOW CHART FOR REPETITIVE INSPECTION THIS ADL FOR PERMANENT REPAIR IS CLASSIFIED CATEGORY B AND INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 6800 FC (FH NOT RELEVANT)
